advertisement
Question
Posted by: cindy | 2009/04/01

Non Stop periods

Good Day

Last year December I had an abortion and they gave me an injection that will last for 3 months. 3 months has passed and I didn' t go back for another one and so I had my periods but they don' t want to stop. is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can be a side effect of the injection. Go back to your doctor to see if you can be given something to stop the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement